# SDR CA081124003

- Difficulty date: November 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 32,313 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243314
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW WAS UNABLE TO RETRACT THE ACFT LANDING GEAR. THE CREW ELECTED TO RETURN TO AIRPORT OF ORIGIN AND CONTACT MX. THE ACFT WAS FERRIED HOME WITH THE GEAR DOWN.  UPON INSP FROM MX, THE MLG SAFETY SWITCH WHICH CONTROLS THE AIR/GROUND PORTION OF THE LANDING CONTROL SYS WAS FOUND TO BE INOPERATIVE. MX CHANGED THE SWITCH AND THE GEAR FUNCTIONED CHECKED SERVICEABLE.  TOTAL TIME ON THE SWITCH COULD NOT BE DETERMINED.
